UM

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite  |  View/Download:16/0  |  Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations Conference paper
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Lin, Xuelei;  Ng, Michael K.;  Sun, Haiwei
Favorite  |  View/Download:193/0  |  Submit date:2018/10/30
Block Lower Triangular  Toeplitz-like Matrix  Diagonalization  Separable  Block Is An Element of-circulAnt Preconditioner  Time-space Fractional Diffusion Equations  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite  |  View/Download:25/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
Authors:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
Favorite  |  View/Download:5/0  |  Submit date:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix  
On numerical contour integral method for fractional diffusion equations with variable coefficients Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 64,Page: 137-142
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Fractional Diffusion Equations  Variable Coefficients  Numerical Contour Integral  
A fast accurate approximation method with multigrid solver for two-dimensional fractional sub-diffusion equation Journal article
Journal of Computational Physics, 2016,Volume: 323,Page: 204-218
Authors:  Lin,Xue lei;  Lu,Xin;  Ng,Micheal K.;  Sun,Hai Wei
Favorite  |  View/Download:10/0  |  Submit date:2019/05/27
Block Lower Triangular Toeplitz Matrix  Block Ε-circulant Approximation  Fractional Sub-diffusion Equations  Multigrid Method  
Preconditioned iterative methods for space-time fractional advection-diffusion equations Journal article
Journal of Computational Physics, 2016,Volume: 319,Page: 266-279
Authors:  Zhao Z.;  Jin X.-Q.;  Lin M.M.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Conjugate Gradient Normal Residual Method  Fast Fourier Transform  Fractional Diffusion Equations  Generalized Minimal Residual Method  Preconditioner  Toeplitz Matrix  
Circulant preconditioning technique for barrier options pricing under fractional diffusion models Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 12,Page: 2596-2614
Authors:  Wenfei Wang;  Xu Chen;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:16/0  |  Submit date:2019/05/22
Barrier Options Pricing  Circulant Preconditioner  Fractional Diffusion Equations  Krylov Subspace Methods  Lévy Process  
Three-point combined compact alternating direction implicit difference schemes for two-dimensional time-fractional advection-diffusion equations Journal article
Communications in Computational Physics, 2015,Volume: 17,Issue: 2,Page: 487-509
Authors:  Gao,Guang Hua;  Sun,Hai Wei
Favorite  |  View/Download:7/0  |  Submit date:2019/05/27
Adi  Combined Compact Difference (Ccd) Scheme  Fourier Analysis  Stability  Time-fractional Advection-diffusion Equations  
Fast approximate inversion of a block triangular Toeplitz matrix with applications to fractional sub-diffusion equations Journal article
Numerical Linear Algebra with Applications, 2015,Volume: 22,Issue: 5,Page: 866-882
Authors:  Lu X.;  Pang H.-K.;  Sun H.-W.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/13
Block Triangular Toeplitz Matrix  Block ε{Lunate}-circulant Matrix  Fourier Transform  Fractional Sub-diffusion Equations